Cohomology of the Weil group of a p-adic field

Research output: Contribution to journalArticleScientificpeer-review

Standard

Cohomology of the Weil group of a p-adic field. / Karpuk, David A.

In: Journal of Number Theory, Vol. 133, No. 4, 2013, p. 1270-1288.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Karpuk, David A. / Cohomology of the Weil group of a p-adic field. In: Journal of Number Theory. 2013 ; Vol. 133, No. 4. pp. 1270-1288.

Bibtex - Download

@article{319817c1633a479d80674676a4511625,
title = "Cohomology of the Weil group of a p-adic field",
keywords = "Class field theory, Duality, Galois cohomology, Class field theory, Duality, Galois cohomology, Class field theory, Duality, Galois cohomology",
author = "Karpuk, {David A.}",
year = "2013",
doi = "10.1016/j.jnt.2012.08.028",
language = "English",
volume = "133",
pages = "1270--1288",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "4",

}

RIS - Download

TY - JOUR

T1 - Cohomology of the Weil group of a p-adic field

AU - Karpuk, David A.

PY - 2013

Y1 - 2013

KW - Class field theory

KW - Duality

KW - Galois cohomology

KW - Class field theory

KW - Duality

KW - Galois cohomology

KW - Class field theory

KW - Duality

KW - Galois cohomology

UR - http://www.sciencedirect.com/science/article/pii/S0022314X12003186

U2 - 10.1016/j.jnt.2012.08.028

DO - 10.1016/j.jnt.2012.08.028

M3 - Article

VL - 133

SP - 1270

EP - 1288

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 4

ER -

ID: 788031